ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A NOTE ON SMALL GAPS BETWEEN NONZERO FOURIER COEFFICIENTS OF CUSP FORMS

Das, Soumya and Ganguly, Satadal (2016) A NOTE ON SMALL GAPS BETWEEN NONZERO FOURIER COEFFICIENTS OF CUSP FORMS. In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 144 (6). pp. 2301-2305.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.1090/proc/12887

Abstract

It is shown that there are infinitely many primitive cusp forms f of weight 2 with the property that for all X large enough, every interval (X, X + cX(1/4)), where c > 0 depends only on the form, contains an integer n such that the n-th Fourier coefficient of f is nonzero.

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the AMER MATHEMATICAL SOC, 201 CHARLES ST, PROVIDENCE, RI 02940-2213 USA
Keywords: Fourier coefficients of cusp forms; elliptic curves; sums of two squares
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 11 May 2016 05:10
Last Modified: 11 May 2016 05:10
URI: http://eprints.iisc.ac.in/id/eprint/53760

Actions (login required)

View Item View Item